# SDR USAA2014060400001

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 40,847 hours, 23,655 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Part serial: ST2846
- Condition: Leaking
- Location: Crew O2
- Part time: 8,784 hours, 4,898 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO MIA DUE TO CREW O2 LEAKING DOWN TO 640 PSI INFLIGHT.  REPLACED O2 BOTTLE IAW AMM 35-11-41 PB 0401.  NO LEAKS NOTED.
